# SDR DALA2022041802624

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 69,277 hours, 27,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2194722) DURING INSPECTION FOUND LIGHTNING STRIKE DAMAGE FOUND AT 5.5 INCHES AFT OF STA 294.5 AND ON STR 23L. FOUND TO BE OUT OF LIMITS PER B737 SRM 53-00-01-1A. PERFORMED REPAIR PER ERA 095258-14MA.
